# SDR ABXA9500226

- Difficulty date: January 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47426
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Fitting
- Part number: 995821421
- Condition: Damaged
- Location: Fs 897.0
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND A DOUBLE DRILLED HOLE IN THE FITTING AT STA 897.0 AND RBL 54.5.  REPAIRED FITTING IAW ABX REA D953-10844-MR.
